Mouth dryness effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Mouth dryness effect occurred in 2%.

Patients statistics on Mouth dryness side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
144.68
264.55

Average height in Ft
5′ 6″
6′ 3″

Average age
48
68

Ciprofloxacin Circle Diagram 9 consumers of 551 reported about Mouth dryness

  1. Patricia R. Hohn says:
    5.0 rating

    Ciprofloxacin for Stomach-intestinal infection-

    PLEASE DO NOT TAKE! I have been prescribed this antibiotic because of a gastrointestinal intolerance. 2x daily 500mg. Initially, I only had heartburn, nausea, headaches and was unpowered. Unfortunately, these conditions were caused by my infection. Unfortunately, I thought wrong. On the day of the last tablet, I suddenly got Depressed Conditions. The next day I got my first panic attack. It continued with anxiety which lasted the whole day. In the first few weeks after weaning, I quickly lost weight due to anxiety and panic attacks and could not eat anything. I was very impotent and could do nothing more and just lie in bed. When I could sleep, I woke up very early in the morning with a bad heart rate. Of the listed side effects, anxiety and panic attacks are worst for me. It’s been 6 weeks since I got my first symptoms. I am still afraid and have panic attacks. I do not recommend this medication in any way. It is a Ersatzantibiothikum which should be taken only in extreme emergency cases (if no other drug helps). There is information on this devil drug especially on English speaking websites.

  2. Stephanie J. Marks says:
    4.5 rating

    Because of vaginal inflammation to the on-call doctor (the day before yesterday) drove. She discovered a cocci colonization and prescribed me this antibiotic. Had to swallow while reading the leaflet first, but if you have pain, you want to get rid of the course, so taken tablet (the evening before yesterday). What came about was dry mouth, nausea and a panic attack in the middle of the night. Getsern morning but good morning taken the second pill, but then again called the doctor, NW described. She said I should not take it anymore and wanted to prescribe another one from the same group (by the way I googled fast, found out that the new one is not better in the NW and passed a locally applicable AB (Sobelin) Pills, my complaints in the vaginal area, moreover, always worse, rather than better., Only through the Sobelincreme I am currently experiencing relief.Conclusion: I would keep my hands off this antibiotic, I had from the beginning of no good feeling and I’m glad that I it stopped after 2 tablets, so I hope that there will be no late effects.

  3. Amber K. McDaniel says:
    4.5 rating

    Ciprofloxacin for Cystitis

    I have unilateral, severe headache. Pain on the left side of my face. In the back of the ear and in the jaw. Sensory disorders on the left side of the face (esp. Cheek). Dry mouth, white tongue. Bloating. I’m not feeling well with the drug on day 3. (500 mg). I would not take it again. It’s a hammer medicine for a bladder irritation. Can not understand the doctor.

  4. Amanda M. Cooper says:
    3.0 rating

    Ciprofloxacin for Sinusitis

    Choking (fear of death), shortness of breath with the least effort (even talking and dressing was agony and I thought I die), palpitations, climbing stairs was not possible, dry mouth, voice was gone, dehydration of the skin (even after 10 days), nails brittle , Diarrhea, upset stomach, inflamed eyes, pain on the clavicles (is still on), etc. Full screen of the described side effects. Since the first intake I have a crazy thirst. I certainly take 5 l of fluid to my side, but I have to go to the toilet 3 times a day and only with difficulty. Half a day I was without the drug. After that, ciprofloxacin AL was prescribed 500mg and the small improvement that I could dress alone was gone. After 2 tablets I stopped the treatment and since then I had felt every day an improvement.Except the eyes, skin and nails, the general well-being is good.The doctor denied any connection with the drugs, the pharmacy said that this is typical side effects are. So I have to look for another doctor. That can not be that after a doctor’s visit even worse off than before. Perhaps my doctor is steered by the pharmaceutical industry. There he also has in the last week